Alert archive / Wisconsin / Small Craft Advisories in 2014

Small Craft Advisory 84, NWS Green Bay, WI

December 21, 2014

NWS Green Bay, WI issued this small craft advisory at Dec 21, 2014, 4:19 AM CST. It took effect at Dec 21, 2014, 3:00 PM CST. It was in force for 51 hr.

The area

The counties it named.

The facts

Issued
Dec 21, 2014, 4:19 AM CST (10:19 UTC)
In effect from
Dec 21, 2014, 3:00 PM CST
Expired
Dec 23, 2014, 6:00 PM CST
In force
51 hr
Issued by
NWS Green Bay, WI

The text

As transmitted, in the capitals the NWS used until 2016.

776 
WHUS73 KGRB 211019
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
419 AM CST SUN DEC 21 2014

...INCREASING SOUTH TO SOUTHEAST WINDS WILL CAUSE BUILDING WAVES
ON LAKE MICHIGAN...

.PERSISTENT SOUTH TO SOUTHEAST WINDS WILL CAUSE WAVES TO BUILD TO
4 TO 7 FEET ON LAKE MICHIGAN LATE THIS AFTERNOON THROUGH EARLY
TUESDAY MORNING. THE HIGH WAVES WILL RESULT IN BOATING CONDITIONS
THAT ARE HAZARDOUS FOR SMALL CRAFT.

LMZ541>543-211830-
/O.NEW.KGRB.SC.Y.0084.141221T2100Z-141223T1500Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
419 AM CST SUN DEC 21 2014

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO
9 AM CST TUESDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO
9 AM CST TUESDAY. 

* SOUTH TO SOUTHEAST WINDS WILL INCREASE TO 15 TO 25 KNOTS THIS
  AFTERNOON...THEN CONTINUE INTO MONDAY NIGHT.

* WAVES WILL BUILD TO 4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
TSK
10 follow-up statements
392 
WHUS73 KGRB 211702
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1102 AM CST SUN DEC 21 2014

...INCREASING SOUTH TO SOUTHEAST WINDS WILL CAUSE BUILDING WAVES
ON LAKE MICHIGAN...

.PERSISTENT SOUTH TO SOUTHEAST WINDS WILL CAUSE WAVES TO BUILD TO
4 TO 7 FEET ON LAKE MICHIGAN LATE THIS AFTERNOON THROUGH EARLY
TUESDAY MORNING. THE HIGH WAVES WILL RESULT IN BOATING CONDITIONS
THAT ARE HAZARDOUS FOR SMALL CRAFT.

LMZ541>543-220115-
/O.CON.KGRB.SC.Y.0084.141221T2100Z-141223T1500Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
1102 AM CST SUN DEC 21 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS
AFTERNOON TO 9 AM CST TUESDAY...

* SOUTH TO SOUTHEAST WINDS WILL INCREASE TO 15 TO 25 KNOTS THIS 
  AFTERNOON...THEN CONTINUE INTO MONDAY NIGHT. 

* WAVES WILL BUILD TO 4 TO 7 FEET THIS AFTERNOON AND EARLY
  EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
BERSCH
788 
WHUS73 KGRB 212134
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
334 PM CST SUN DEC 21 2014

...GUSTY SOUTH TO SOUTHEAST WINDS WILL CAUSE BUILDING WAVES ON
LAKE MICHIGAN...

.PERSISTENT SOUTH TO SOUTHEAST WINDS WILL CAUSE WAVES TO BUILD TO
4 TO 7 FEET ON LAKE MICHIGAN LATE THIS AFTERNOON THROUGH EARLY
TUESDAY MORNING. THE HIGH WAVES WILL RESULT IN BOATING CONDITIONS
THAT ARE HAZARDOUS FOR SMALL CRAFT.

LMZ541>543-220545-
/O.CON.KGRB.SC.Y.0084.000000T0000Z-141223T1500Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
334 PM CST SUN DEC 21 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST
TUESDAY...

* SOUTH TO SOUTHEAST WINDS OF 15 TO 25 KNOTS ARE EXPECTED.

* WAVES WILL BUILD TO 4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
663 
WHUS73 KGRB 220327
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
927 PM CST SUN DEC 21 2014

...GUSTY SOUTH TO SOUTHEAST WINDS WILL CAUSE HIGH WAVES ON LAKE
MICHIGAN...

.PERSISTENT SOUTH TO SOUTHEAST WINDS WILL GENERATE WAVES TO 4 TO 7
FEET ON LAKE MICHIGAN THROUGH TUESDAY MORNING. THE HIGH WAVES WILL
RESULT IN BOATING CONDITIONS THAT ARE HAZARDOUS FOR SMALL CRAFT.

LMZ541>543-221130-
/O.CON.KGRB.SC.Y.0084.000000T0000Z-141223T1500Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
927 PM CST SUN DEC 21 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST
TUESDAY...

* SOUTH TO SOUTHEAST WINDS OF 15 TO 25 KNOTS ARE EXPECTED.

* WAVES OF 4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
242 
WHUS73 KGRB 221046
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
446 AM CST MON DEC 22 2014

...GUSTY SOUTHEAST TO EAST WINDS WILL CAUSE HIGH WAVES ON LAKE
MICHIGAN...

.PERSISTENT SOUTHEAST TO EAST WINDS WILL GENERATE WAVES TO 4 TO 7
FEET ON LAKE MICHIGAN THROUGH MIDDAY TUESDAY. THE HIGH WAVES WILL
RESULT IN BOATING CONDITIONS THAT ARE HAZARDOUS FOR SMALL CRAFT.

LMZ541>543-221900-
/O.EXT.KGRB.SC.Y.0084.000000T0000Z-141223T1800Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
446 AM CST MON DEC 22 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON CST TUESDAY...

* SOUTHEAST TO EAST WINDS OF 15 TO 25 KNOTS...WITH OCCASIONAL
  HIGHER GUSTS...CAN BE EXPECTED.

* WAVES HEIGHTS OF 4 TO 7 FEET ARE ANTICIPATED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
KIECKBUSCH
627 
WHUS73 KGRB 221542
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
942 AM CST MON DEC 22 2014

...GUSTY SOUTHEAST TO EAST WINDS WILL CAUSE HIGH WAVES ON LAKE
MICHIGAN...

.PERSISTENT SOUTHEAST TO EAST WINDS WILL GENERATE WAVES TO 4 TO
7 FEET ON LAKE MICHIGAN THROUGH MIDDAY TUESDAY. THE HIGH WAVES
WILL RESULT IN BOATING CONDITIONS THAT ARE HAZARDOUS FOR SMALL
CRAFT.

LMZ541>543-222345-
/O.CON.KGRB.SC.Y.0084.000000T0000Z-141223T1800Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
942 AM CST MON DEC 22 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST
TUESDAY...

* SOUTHEAST TO EAST WINDS OF 15 TO 25 KNOTS...WITH OCCASIONAL 
  HIGHER GUSTS...CAN BE EXPECTED. 

* WAVES HEIGHTS OF 4 TO 7 FEET ARE ANTICIPATED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
853 
WHUS73 KGRB 222231
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
431 PM CST MON DEC 22 2014

...GUSTY SOUTHEAST TO EAST WINDS WILL CAUSE HIGH WAVES ON LAKE
MICHIGAN...

.PERSISTENT SOUTHEAST TO EAST WINDS WILL GENERATE WAVES TO 4 TO
7 FEET ON LAKE MICHIGAN THROUGH MIDDAY TUESDAY. THE HIGH WAVES
WILL RESULT IN BOATING CONDITIONS THAT ARE HAZARDOUS FOR SMALL
CRAFT.

LMZ541>543-230645-
/O.CON.KGRB.SC.Y.0084.000000T0000Z-141223T1800Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
431 PM CST MON DEC 22 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST
TUESDAY...

* SOUTHEAST TO EAST WINDS OF 15 TO 25 KNOTS...WITH OCCASIONAL
  HIGHER GUSTS...CAN BE EXPECTED.

* WAVES HEIGHTS OF 4 TO 7 FEET ARE ANTICIPATED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
270 
WHUS73 KGRB 230258
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
858 PM CST MON DEC 22 2014

...GUSTY SOUTHEAST TO EAST WINDS WILL CAUSE HIGH WAVES ON LAKE
MICHIGAN...

.PERSISTENT SOUTHEAST TO EAST WINDS WILL GENERATE WAVES TO 4 TO
7 FEET ON LAKE MICHIGAN THROUGH MIDDAY TUESDAY. THE HIGH WAVES
WILL RESULT IN BOATING CONDITIONS THAT ARE HAZARDOUS FOR SMALL
CRAFT.

LMZ541>543-231100-
/O.CON.KGRB.SC.Y.0084.000000T0000Z-141223T1800Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
858 PM CST MON DEC 22 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST
TUESDAY...

* SOUTHEAST TO EAST WINDS OF 15 TO 25 KNOTS...WITH OCCASIONAL 
  HIGHER GUSTS...CAN BE EXPECTED. 

* WAVES HEIGHTS OF 4 TO 7 FEET ARE ANTICIPATED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
442 
WHUS73 KGRB 231009
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
409 AM CST TUE DEC 23 2014

...GUSTY SOUTHEAST TO EAST WINDS WILL CAUSE HIGH WAVES ON LAKE
MICHIGAN...

.PERSISTENT SOUTHEAST TO EAST WINDS WILL GENERATE WAVES TO 4 TO
7 FEET ON LAKE MICHIGAN TODAY. THE HIGH WAVES WILL RESULT IN
BOATING CONDITIONS THAT ARE HAZARDOUS FOR SMALL CRAFT.

LMZ541>543-231815-
/O.EXT.KGRB.SC.Y.0084.000000T0000Z-141224T0000Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
409 AM CST TUE DEC 23 2014

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM CST THIS EVENING...

* SOUTHEAST TO EAST WINDS OF 15 TO 25 KNOTS...WITH OCCASIONAL 
  HIGHER GUSTS...CAN BE EXPECTED. 

* WAVES HEIGHTS OF 4 TO 7 FEET ARE ANTICIPATED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
645 
WHUS73 KGRB 231602
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1002 AM CST TUE DEC 23 2014

...SOUTHEAST TO EAST WINDS WILL CAUSE HIGH WAVES ON LAKE MICHIGAN...

.PERSISTENT SOUTHEAST TO EAST WINDS WILL GENERATE WAVES TO 4 TO
6 FEET ON LAKE MICHIGAN TODAY. THE HIGH WAVES WILL RESULT IN
BOATING CONDITIONS THAT ARE HAZARDOUS FOR SMALL CRAFT.

LMZ541>543-240000-
/O.CON.KGRB.SC.Y.0084.000000T0000Z-141224T0000Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
1002 AM CST TUE DEC 23 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
EVENING...

* SOUTHEAST TO EAST WINDS WILL CONTINUE TO DIMINISH TO 10 TO 20
  KTS THIS AFTERNOON. 

* WAVES HEIGHTS OF 4 TO 6 FEET ARE ANTICIPATED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
940 
WHUS73 KGRB 232130
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
330 PM CST TUE DEC 23 2014

...SOUTHEAST TO EAST WINDS WILL CAUSE HIGH WAVES ON LAKE
MICHIGAN...

.PERSISTENT SOUTHEAST TO EAST WINDS CONTINUE TO GENERATE WAVES TO 4
FEET OR HIGHER ON LAKE MICHIGAN TODAY. THE HIGH WAVES WILL RESULT IN
BOATING CONDITIONS THAT ARE HAZARDOUS FOR SMALL CRAFT.

LMZ541>543-240000-
/O.CON.KGRB.SC.Y.0084.000000T0000Z-141224T0000Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
330 PM CST TUE DEC 23 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
EVENING...

* SOUTHEAST TO EAST WINDS WILL CONTINUE TO DIMINISH TO 10 TO 20 
  KTS THIS AFTERNOON. 

* WAVES HEIGHTS AROUND AND ABOVE 4 FEET ARE ANTICIPATED INTO THE
  EVENING BEFORE SUBSIDING TO BELOW 4 FEET TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Dec 21, 4:02 AM CST, 17 minutes earlier.

Area forecast discussion, Dec 21, 4:02 AM CST, 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
402 AM CST SUN DEC 21 2014

FORECAST DISCUSSION FOR ROUTINE MORNING FORECAST ISSUANCE

.SHORT TERM...TODAY...TONIGHT...AND MONDAY
ISSUED AT 401 AM CST SUN DEC 21 2014

PCPN TRENDS/TYPE AND SNOWFALL AMOUNTS ARE THE MAIN FCST CONCERNS.

SOUTHERLY RETURN FLOW WAS INCREASING ACROSS THE REGION EARLY THIS
MORNING...BUT MOISTURE WAS STILL TOO SHALLOW FOR ANY SIGNIFICANT
PCPN. A FEW FLURRIES WERE REPORTED IN NC WI...AND ALSO SUSPECT
THAT SOME PATCHY FREEZING DRIZZLE WAS OCCURRING. WIDESPREAD
OVERCAST CONDITIONS COVERED THE FORECAST AREA...AND TEMPERATURES
WERE IN THE 25 TO 30 RANGE.

A LOW-LEVEL JET IS EXPECTED TO GRADUALLY STRENGTHEN TO 30-40 KTS
TODAY...RESULTING IN INCREASING WAA/ISENT LIFT DURING THE LATE
MORNING AND AFTERNOON. PATCHY FLURRIES/FZDZ WILL START TO MIX WITH
LIGHT SNOW AS THE MORNING PROGRESSES...THEN CHANGE OVER TO ALL
SNOW AS DEEPER SATURATION AND STRONGER LIFT OCCURS THIS AFTERNOON.
HAVE INCREASED POPS TO CATEGORICAL OVER NC/FAR NE WI LATE THIS
AFTERNOON...WITH SNOW ACCUMS AROUND AN INCH ANTICIPATED THERE. QPF
AND SNOWFALL AMOUNTS WILL TAPER OFF QUICKLY FARTHER SE. HIGH TEMPS
WILL BE IN THE LOWER TO MIDDLE 30S.

STEADY LIGHT SNOW (AND CATEGORICAL POPS) WILL CONTINUE THROUGH
THE EVG ACROSS NC/FAR NE WI...WITH JUST PATCHY LIGHT SNOW OVER THE
SE PART OF THE CWA. ANOTHER INCH OR TWO OF SNOW ACCUMULATION IS
EXPECTED OVER THE NORTHWOODS. A DRY SLOT WILL WORK ITS WAY INTO
THE REGION LATE TONIGHT INTO EARLY MONDAY...WHICH WILL CAUSE SNOW
TO DECREASE AND MIX WITH FREEZING DRIZZLE...AS ICE CRYSTALS GET
STRIPPED OUT OF THE MID-LEVELS. PCPN WILL INCREASE AGAIN BY MONDAY
AFTERNOON...AS AN UPPER LOW MOVES INTO NW IOWA AND A S/W TROF
LIFTS NORTH INTO WI. PCPN SHOULD BE MAINLY SNOW ACROSS NC/FAR
NE WI...WITH A RAIN/SNOW MIX CHANGING TO RAIN FARTHER SE. LOW
TEMPS TONIGHT ARE EXPECTED TO BE AROUND 30 DEGREES...WITH HIGHS
ON MONDAY IN THE 30S.

.LONG TERM...MONDAY NIGHT THROUGH SATURDAY
ISSUED AT 401 AM CST SUN DEC 21 2014

THE LATEST GFS AND ECMWF ENSEMBLE MEANS HAVE BECOME MORE CONSISTENT
WITH THE TRACK OF A DEEPENING CYCLONE DURING THE MIDDLE OF THE
UPCOMING WEEK.  THIS TRACK WOULD TAKE INTENSIFYING LOW FROM
SOUTHWEST LOWER MICHIGAN TO ROUGHLY SAULT STE MARIE.  HOWEVER...THE
00Z GFS AND ECMWF NOW SHOWS FLATTER UPSTREAM FLOW...AND CONSEQUENTLY
TAKES THE LOW ON A WEAKER AND MORE EAST HEADING...THEREBY MISSING
THE REGION COMPLETELY. THIS IS A NEW DEVELOPMENT...BUT UNTIL THE
ENSEMBLE MEANS SHOW THIS SHIFT...PLAN ON KEEPING CONTINUITY AS MUCH
AS POSSIBLE.  WILL THEREFORE RELY ON THE ENSEMBLE MEANS FOR MUCH OF
THIS FORECAST AFTER 12Z WED.

MONDAY NIGHT THROUGH TUESDAY NIGHT...LOW PRESSURE WILL BE MOVING
EAST INTO SOUTHWEST WISCONSIN MONDAY NIGHT AHEAD OF SHORTWAVE ENERGY
ROTATING NORTHEAST INTO THE REGION.  WITH THE APPROACH OF BETTER
FORCING...SHOULD SEE PRECIPITATION SURGE NORTHWARD THROUGH THE
NIGHT.  STILL LOOKING AT MAINLY SNOW OVER N-C WISCONSIN...A MIX
NORTH AND WEST OF THE FOX VALLEY...AND MAINLY RAIN OVER THE REST OF
THE FORECAST AREA.  THE LOW WILL MOVE NORTHEAST ON TUESDAY WHICH
WILL TRANSPORT WARMER AIR INTO N-C WISCONSIN WHERE SNOW COULD CHANGE
TO A MIX...WHILE A DRY SLOT MOVES OVERHEAD OVER EASTERN WISCONSIN.
THIS MAY LEAD TO BREAK IN THE PRECIP ACROSS THE EAST...OR A
TRANSITION TO LIGHT DRIZZLE.  ACCUMULATING SNOW WILL LIKELY OCCUR
OVER NORTH-CENTRAL WISCONSIN BEFORE THE CHANGE OVER OCCURS...THAT COULD
POTENTIALLY PROMPT AN ADVISORY.  TEMPERATURES COOL ALOFT A BIT
ACROSS CENTRAL AND NORTH-CENTRAL WISCONSIN TUESDAY NIGHT...BUT THE
DRY SLOT WILL REMAIN AN ISSUE...WHICH MEANS PRECIP WILL REMAIN
RATHER LIGHT.  NOT EXPECTING MUCH ACCUMULATIONS IF TEMPERATURES COOL
ENOUGH FOR SNOW OVER THE I39/ROUTE 51 CORRIDOR.  LATE IN THE
NIGHT...WILL BE WATCHING AN INTENSIFYING CYCLONE MOVE NORTH INTO
SOUTHERN LOWER MICHIGAN.  THE EASTERN EDGE OF THE PRECIP SHIELD FROM
THIS LOW MAY BE FELT ALONG THE LAKESHORE...BUT TEMPS LOOK WARM
ENOUGH FOR A RAIN/SNOW MIX.  FORECAST TEMPERATURES LOOK GOOD MONDAY
NIGHT AND TUESDAY...BUT RAISED LOW TEMPS TUESDAY NIGHT.

REST OF THE FORECAST...THE LOW PRESSURE WILL CONTINUE TO STRENGTHEN
AS IT HEADS TOWARDS THE SOO ON WEDNESDAY.  THIS TRACK WOULD BRING A
GLANCING BLOW TO NORTHEAST WISCONSIN...WITH SUB-ADVISORY TYPE SNOWS.  ANY
DEVIATIONS THOUGH COULD LEAD TO MUCH HIGHER TOTALS...OR NONE AT
ALL...SO UNCERTAINTY REMAINS HIGH IN ANY CASE.  BEHIND THE
LOW...EXPECT WEST WINDS TO STRENGTHEN AND BECOME GUSTY WEDNESDAY
AFTERNOON THROUGH THURSDAY...WHICH WOULD BLOW/DRIFT ANY NEW SNOW.
CHRISTMAS DAY CONTINUES TO LOOK QUIET BESIDES THE GUSTY WINDS. THEN
WILL BE WATCHING THE NEXT CHANCE OF SNOW ARRIVE ON FRIDAY.  NEXT
WEEKEND LOOKS QUIET.
&&

.AVIATION...FOR 06Z TAF ISSUANCE
ISSUED AT 1051 PM CST SAT DEC 20 2014

WAA OVERNIGHT WILL BRING BOTH A LOWERING OF CIGS INTO THE IFR AND
THE DEVELOPMENT OF PATCHY FREEZING DRIZZLE OVER CENTRAL WISCONSIN WELL
AFTER MIDNIGHT. THIS WAA PATTERN WILL CONTINUE INTO SUNDAY MORNING
WITH ADDITIONAL FREEZING DRIZZLE POSSIBLE. AS THE MID-LEVELS OF
THE ATMOSPHERE SATURATE AND ICE CRYSTALS ARE INTRODUCED INTO THE
COLUMN...THE FREEZING DRIZZLE SHOULD TRANSITION MORE TO LIGHT SNOW
BY SUNDAY AFTERNOON...ESPECIALLY OVER CENTRAL AND NORTHERN
WISCONSIN. CIGS/VSBYS SHOULD GENERALLY REMAIN IN THE IFR TO MVFR
RANGE ON SUNDAY INTO SUNDAY NIGHT.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM.....KIECKBUSCH
LONG TERM......MPC
AVIATION.......ESB
Hazardous weather outlook, Dec 20, 2:40 PM CST, 13 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
240 PM CST SAT DEC 20 2014

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-212045-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
240 PM CST SAT DEC 20 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TONIGHT

PATCHY LIGHT FREEZING DRIZZLE IS POSSIBLE...ESPECIALLY AFTER
MIDNIGHT. FREEZING DRIZZLE MAY RESULT IN SLICK SPOTS ON AREA
ROADWAYS...SO MOTORISTS SHOULD USE CAUTION.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH SATURDAY

LIGHT SNOW...POSSIBLY MIXED WITH FREEZING DRIZZLE AT TIMES...IS
LIKELY SUNDAY INTO SUNDAY NIGHT. AN INCH OR TWO OF SNOW
ACCUMULATION IS POSSIBLE NORTH OF HIGHWAY 29...WHICH COULD LEAD TO
ROADWAYS BECOMING SLIPPERY.

HAZARDOUS TRAVEL IS POSSIBLE MONDAY THROUGH WEDNESDAY DUE TO A
PROLONGED PERIOD OF LIGHT SNOW AND MIXED PRECIPITATION. THE SNOW
MAY BECOME MODERATE AT TIMES MONDAY NIGHT INTO TUESDAY MORNING.
BLUSTERY NORTHWEST WINDS ON WEDNESDAY AND THURSDAY MAY PRODUCE
SOME DRIFTING SNOW. IT IS TOO EARLY TO DETERMINE SNOW AMOUNTS AT
THIS TIME.

THE RECENT MILD WEATHER HAS CAUSED CHANGING ICE CONDITIONS ON
AREA LAKES AND RIVERS. COLDER WEATHER IS EXPECTED INTO THE
WEEKEND...WITH NIGHT TIME LOWS WELL BELOW FREEZING AT NIGHT.
DESPITE THE COLDER WEATHER...EXTRA CAUTION SHOULD BE USED ON AREA
LAKES AND RIVERS UNTIL THE ICE THICKENS UP.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT.

LMZ521-522-541>543-212045-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
240 PM CST SAT DEC 20 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH SATURDAY

WEST TO NORTHWEST GALES ARE POSSIBLE NEXT WEDNESDAY AND THURSDAY.

AK/TDH

Nearby

Small Craft Advisories in Wisconsin, 2014Every small craft advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.